# SDR A6WA20121031572

- Difficulty date: October 15, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 21,668 hours, 20,915 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG DOOR INNER SKIN IS CHAFED IN 4 PLACES.  REPAIRED CHAFES ON LEFT MLG DOOR INNER SKIN IAW 51-12-00, 52-82-00, 51-24-21, 51-42-13.
